ASK OUR EXPERTS

Choose Topic
Using 0 of 1024 Possible characters
Home »  News »  Tirupati: 15 Kids Admitted In ICU Due To Antibiotic Injections

Tirupati: 15 Kids Admitted In ICU Due To Antibiotic Injections

On Thursday, as many as 15 infants were admitted in the ICU after getting antibiotic IV injections at the Sri Venkateswara Ramnarain Ruia government hospital in Tirupati, Hyderabad.

Tirupati: 15 Kids Admitted In ICU Due To Antibiotic Injections

Antibiotic injections react on infants, kids admitted in ICU

HIGHLIGHTS

  1. 15 infants were admitted in the ICU after getting antibiotic IV injection
  2. Kids' condition is being stated stable, the injections are not in use now
  3. When giving antibiotic injections to kids, watch out for side effects

On Thursday, as many as 15 infants were admitted in the ICU after getting antibiotic IV injections at the Sri Venkateswara Ramnarain Ruia government hospital in Tirupati, Hyderabad. The hospital has withdrawn all injections and an enquiry has been ordered. Also, all junior doctors of the hospital are on a strike. Hospital officials report that the injections were given to 200 children, all below the age of one. After they were injected, they showed symptoms of vomiting, motions and high fever.

antibiotic injections react on infants

15 infants admitted in ICU
Photo Credit: istock

Though their condition is being stated stable, doctors have stopped using the injections for now. Over 300 patients of this hospital are all children.

Health minister Kamineni Srinivas has spoken to the superintendent Sidda Nayak and has ordered an enquiry of this matter.

Dr Nayak informed "We have stopped that particular batch and kept it away. Those medicines will be sent to the tests."

Another doctor reported, "The IV injection should be given very slowly. Sometimes it reacts, if it is given to a patient in pace. As the junior doctors are on strike, nurses must have given the injections to the children. It may be one of the few reasons for it. We have observed reaction in only 11 out 200 children, if it was a problem in the medicine, then there would definitely be more than 11."

It is very necessary for parents to keep their children away from all sorts of antibiotics at a young age. Refrain from using such chemical products for your little one In the first place, because there are a good number of possibilities of how it may react to on your kid. But when it becomes necessary, be sure to enquire about all the effects it may show. When giving antibiotic injections to kids, watch out for these side effects.

1. Rashes

2. Allergic reactions

3. Nausea

4. Diarrhoea

5. Stomach aches

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------